# SDR IXXA06SMN133S

- Difficulty date: May 11, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Zone 200
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND MAIN CARGO COMPT FRAME FLANGE HOLE MISDRILLED AT STA 200.000 BETWEEN LONGERONS 14 RT AND LONGERON 15 RT.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 06242 DATE 05-18-06, SEMAN DRAWING NR ED 4220 DATE 05-12-06.  REMOVED DAMAGED CLIP, DC-8 SRM 51-1-21.  PERFORMED BLEND OUT TO DAMAGED AREA IAW DWG ED 4220.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM ART 06-10-01-001.  NO CRACK, CORROSION FOUND.  FAB`D ANGLE DOUBLER, ANGLE TRIPLER AND FILLER IAW SEMAN DRAWING ED 4220.  PERFORMED HEAT TREATMENT ON ANGLE DOUBLER AND TRIPLER FROM 7075 “O” TO 7075T6 IAW DC8 SRM 51-1-11 PAGES 13, 17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC
